# SDR DALA2021022501102

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON UPPER AND LOWER SURFACE OF SIDE PLATE RT BTW STA 695 TO 645 AT FWD CARGO COMPARTMENT.  SIDE PLATE REPLACED.  (LP 1737797)
